# SDR CNMA200100031

- Difficulty date: August 11, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N540AX
- Make and model: Doug DC-10-30
- Aircraft serial: 46595
- Aircraft time: 71,675 hours, 18,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B-ZONE FLOOR TRACK LIGHTING CAME ON AFTER T/O, WOULD NOT RESET.  RESET FLOOR TRACK BATTERY PACK, SYS OPS CHECK NORMAL ON GROUND.
